# SDR FDEA201211154028

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Track
- Part number: A25775055206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR ROLLER TRACK 1L LT FLANGE CORRODED AT 8 PLACES BETWEEN FR 57 -   FR 58 AROUND THE FASTENER HOLES.  AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 102, SHT 3.  R & R ROLLER TRACK WITH FABRICATED   REPLACEMENT IAW SRM 51-72-10 AND DWG A25775055, ISSUE F.
